Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A complete census of $4 \times 4$ magic squares


Author: D. N. Lehmer
Journal: Bull. Amer. Math. Soc. 39 (1933), 764-767
DOI: https://doi.org/10.1090/S0002-9904-1933-05732-4
Errata: Bull. Amer. Math. Soc., Volume 39, Number 12 (1933), 1016--1016
Correction: Bull. Amer. Math. Soc., Volume 40, Number 6 (1934), 496--496
MathSciNet review: 1562726
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05732-4